# SDR ASAA2015061112076

- Difficulty date: June 11, 2015
- Submitted: June 15, 2015
- Operation: Air carrier
- Aircraft: N586AS
- Make and model: Boeing 737890
- Aircraft serial: 35189
- Aircraft time: 29,543 hours, 9,119 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 8100037801
- Condition: Inoperative
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD LEFT EMERGENCY LIGHT INOPERATIVE.  ACFT GROUNDED.  R & R THE EMERGENCY LIGHT.  OPS CHECKED GOOD IAW AMM 33-51-04.
